MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0042011010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Tachycardia (2095); Cardiac Tamponade (2226)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
Ot was reported that following a procedure using a dynamic xt steerable diagnostic catheter the patient experienced cardiac tamponade.The procedure had been completed successfully and while in the recovery area the patient became tachycardic, hypotensive, and diaphoretic.An echo was performed, and tamponade was identified.A pericardiocentesis was performed and the effusion was resolved.The patient was admitted overnight for observation and discharged the following day.They are expected to make a full recovery.The cause of the effusion could not be determined.The catheter is not available for return as it was disposed of after the procedure was completed.
 
Additional Manufacturer Narrative
Udi related data quality updates only: this report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description

Brand Name
DYNAMIC XT STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18187358
Report Number2124215-2023-65422
Device Sequence Number6541683
Product Code DRF
UDI-Device Identifier08714729877615
UDI-Public(01)08714729877615(17)20260810(10)0032199978
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2026
Device Model NumberM0042011010
Device Catalogue Number86706
Device Lot Number0032199978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER; INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER; INTELLANAV STABLEPOINT OPEN-IRRIGATED CATHETER; INTELLANAV STABLEPOINT OPEN-IRRIGATED CATHETER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown